The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1128 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 3, 1986, pp. 223–236
DOI: 10.4171/ZAA/195

Published online: 1986-06-30

Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Existenz schwacher Lösungen

Hans-Jürgen Herrler

This paper deals with Dirichiet boundary value problems for degenerated linear elliptic systems in bounded domains. Generalising the condition of strong ellipticity we extend the theory of weak solutions to a class of certain systems. In these ones the highest derivatives with respect to several variables or to several unknowns have different orders. For such system Gårding’s inequality in anisotropic Sobolov spaces can be proved. In this way we get existence and uniqueness results for weak solutions.

No keywords available for this article.

Herrler Hans-Jürgen: Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Existenz schwacher Lösungen. Z. Anal. Anwend. 5 (1986), 223-236. doi: 10.4171/ZAA/195